Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had multiple angiplasty. Have hypertension. Have acidity and back ache. Taking concore, loprine, nitromint. Need suggestions

I am 59, i developed BP in Jan 2011,had angioplasty thrice. First on 23 Feb 2011(one stent ), 2nd on 4th Mar 2011 (one stent) & 3rd one on 24th Oct 2012 (two stents) 4 stents. Despite all this i am no more as fit as i was before stenting. Prior to stenting i was a regular walker/hiker. Even now after stenting i am having acidity & backache Medicine i am taking: Morning, Concore 2.5 mg, Loprine 75 mg, Nitromint 2.6. Evening: Lowplate 75 mg, Concore 2.5 mg, Lipigit 2o mg, Nitromint 2.6. Can U help me............... plz
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist 's  Response
Hi ,
Welcome to HCM ,
medicine which are you taking at present are all must and you need to take all medicine in time and should be change only on advice of your cardiologist ,
try following tips to prevent acidity and feel good
take medicine after food ,
adopt healthy eating habit ,
avoid spicy , fried , fatty , junk food ,
take fresh fruits regularly , eat more of green leafy vegetables and salads , dry fruits like almond and walnut ,sea food like tuna , salmon fishes , egg white ,
be regular in timing of food intake ,
do not eat heavily ,
take frequent small meals ,
say big NO to any addiction , avoid alcohol intake ,limit tea and coffee intake ,
do regular walking ,
do stress relaxing yogas ,
be regular in your follow up with cardiologist .
take care
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor